 |
Gyenge és erős függés a valószínűségszámításban, analízisben és kombinatorikában
|
súgó
nyomtatás
|
Ezen az oldalon az NKFI Elektronikus Pályázatkezelő Rendszerében nyilvánosságra hozott projektjeit tekintheti meg.
vissza »



|
 |
Közleményjegyzék |
|
|
J. Garay, V. Csiszár, T. F. Móri, A. Szilágyi, Z. Varga, Sz. Számadó: Juvenile honest food solicitation and parental investment as a life history strategy: A kin demographic selection model, PLOS ONE 13(3), e0193420, 2018 | T. F. Móri, G. J. Székely: Four simple axioms of dependence measures, Metrika 82(1), 1-16, 2018 | T. F. Móri, S. Rokob: Further properties of a random graph model driven by time-dependent branching dynamics, Annales Univ. Sci. Budapest., Sect. Comp. 48, 105-115, 2018 | T. Varga, T. F. Móri, J. Garay: The ESS for evolutionary matrix games under time constraints and its relationship with the asymptotically stable rest point of the replicator dynamics, J. Math. Biol., 80, 743-774, 2019 | J. Garay, R. Cressman, F. Xu, M. Broom, V. Csiszár, T. F. Móri: When optimal foragers meet in a game theoretical conflict: A model of kleptoparasitism, J. Theor. Biol., 502, 110306, 2020 | T. F. Móri, G. J. Székely: The earth mover's correlation, Annales Sci. Univ. Budapest., Sect. Comput. 50, 249-268, 2020 | T. F. Móri, G. J. Székely, M. L. Rizzo: On energy tests of normality, J. Stat. Plan. Infer. 213 , 1-15, 2021 | T. F. Móri, G. J. Székely: Pseudorandom processes, Stoch. Proc. Appl. 150, 699–715, 2022 | Á. Backhausz, T. F. Móri: A random graph of moderate density, Electron. Commun. Probab. 27, art.2, 2022 | J. Garay, T. F. Móri: Best Reply Player Against Mixed Evolutionarily Stable Strategy User, Bull. Math. Biol. 84(1), 23, 2022 | J. Garay, V. Csiszár, T. F. Móri: Subsistence of sib altruism in different mating systems and Haldane's arithmetic, J. Theor. Biol., 557, 111330, 2023 | N. Krishnan, V. Csiszár, T. F. Móri, J. Garay: Genesis of Ecto-symbiotic features based on Commensalistic Syntrophy, Scientific Reports, 14, 1366, 1–14, 2024 | J. Garay, M. Gámez, Y. Solano-Rojas, I. López, A. B. Castano-Fernández, Z. Varga, T. F. Móri, V. Csiszár, T. Cabello: Filial cannibalism of Nabis pseudoferus is not evolutionarily optimal foraging strategy, Scientific Reports, 14, 9022, 1-7, 2024 | J. Garay, A. Szilágyi, T. Varga, V. Csiszár, T. F. Móri: Matrix game between full siblings in Mendelian populations, PLOS ONE, submitted, 2024 | A. Bazarova, I. Berkes, M. Raseta: On the discrepancy of random walks on the circle., Uniform Distribution Theory, 2019 | J. Garay, R. Cressman, T. F. M'ori, T. Varga: The ESS and replicator equation in matrix games under time constraints., J. Math. Biol. 76(7): 1951--1973., 2018 | J. Garay, B. M. Garay, Z. Varga, V. Csisz'ar, T. F. M'ori: To save or not to save your family memberâs life? Evolutionary stability of self-sacrificing life history strategy in monogamous sexual populations., BMC Evolutionary Biology 19(1): Paper No.147, 2019 | T. F. M'ori, S. Rokob: Random cherry graphs, Publ. Math. Debrecen 95(1-2): 95--114, 2019 | T. F. M'ori, S. Rokob: Moments of general time dependent branching processes with applications., Acta Math. Hungar., 159(1): 131--149, 2019 | Major Péter: The theory of Wiener–Ito integrals in vector valued Gaussian stationary random fields., MOSCOW MATHEMATICAL JOURNAL (1609-3321 1609-4514): 20 2 p. in print. (2020), 2020 | P. M. Bleher ; P. Major: A Thouless-Like Effect in the Dyson Hierarchical Model with Continuous Symmetry, Pure and Applied Functional Analysis (2189-3756 2189-3764): Accepted A special issue on Dynamical Systems, Ergodic Theory and Mathematical Physics dedicated to Professor, 2020 | Berkes I, Borda B.: On the discrepancy of random subsequences of $\{n\alpha\}$ II, ACTA ARITHMETICA (0065-1036 1730-6264): Submitted p. &. (2020), 2020 | Berkes István, Borda Bence: On the discrepancy of random subsequences of {n alpha}, ACTA ARITHMETICA (0065-1036 1730-6264): 191 4 pp 383-415 (2019), 2019 | T. F. Móri, S. Rokob: Random cherry graphs, Publ. Math. Debrecen 95(1-2): 95--114, 2019 | T. F. Móri, S. Rokob: Moments of general time dependent branching processes with applications., Acta Math. Hungar., 159(1): 131--149, 2019 | I. Berkes, B. Borda: On the discrepancy of random subsequences of $\{n\alpha\}$ II., Acta Arithmetica 199, 303--330., 2021 | F. J. Fernández, J. Garay, T. F. Móri, V. Csiszár, Z. Varga, I. López, M. Gámez, T. Cabello: Theoretical Foundation of the Control of Pollination by Hoverflies in a Greenhouse., Agronomy 11(1), 2021 | D. Edelmann, T. F. Móri, G. J. Székely: On relationships between the Pearson and the distance correlation coefficients., Statistics \& Probability Letters 169, 2021 | M. Arató, G. O. H. Katona, G. Michaletzky, T. F. Móri, J. Pintz, T. Rudas, G. J. Székely, G. Tusnády: Rényi 100, Quantitative and qualitative (in)dependence, Acta Mathematica Hungarica, 2021 | 1.Berkes I., BBorda B.: Random walks on the circle and Diophantine approximation,, J. London Math. Soc. 108 409--440,, 2023 | P. Major: The theory of Wiener-Ito integrals in vector-valued Gaussian stationary random fields. Part II., Moscow Mathematical Journal, Vol. 24, 3, 331-367, 2023 | A. Bazarova, I. Berkes, M. Raseta: On the discrepancy of random walks on the circle, Uniform Distribution Theory 14, 73-86, 2019 | J. Garay, R. Cressman, T. F. Móri, T. Varga: The ESS and replicator equation in matrix games under time constraints, J. Math. Biol. 76(7), 1951-1973, 2018 | J. Garay, B. M. Garay, Z. Varga, V. Csiszár, T. F. Móri: To save or not to save your family member's life? Evolutionary stability of self-sacrificing life history strategy in monogamous sexual populations, BMC Evol. Biol. 19(1), Paper No.147, 2019 | T. F. Móri, S. Rokob: Random cherry graphs, Publ. Math. Debrecen 95(1-2), 95-114, 2019 | T. F. Móri, S. Rokob: Moments of general time dependent branching processes with applications, Acta Math. Hungar., 159(1), 131-149, 2019 | Major Péter: The theory of Wiener–Ito integrals in vector valued Gaussian stationary random fields, Part I, Moscow Math. J., 20(4), 749-812, 2020 | P. M. Bleher, P. Major: A Thouless-Like Effect in the Dyson Hierarchical Model with Continuous Symmetry, Pure Appl. Funct. Anal. 6(1), 101-175, 2021 | Berkes István, Borda Bence: On the discrepancy of random subsequences of {n alpha}, Acta Arithmetica 191, 383-415, 2019 | F. J. Fernández, J. Garay, T. F. Móri, V. Csiszár, Z. Varga, I. López, M. Gámez, T. Cabello: Theoretical Foundation of the Control of Pollination by Hoverflies in a Greenhouse, Agronomy 11(1), 2021 | D. Edelmann, T. F. Móri, G. J. Székely: On relationships between the Pearson and the distance correlation coefficients, Statist. Probab. Lett. 169, 108960, 2021 | M. Arató, G. O. H. Katona, G. Michaletzky, T. F. Móri, J. Pintz, T. Rudas, G. J. Székely, G. Tusnády: Rényi 100, Quantitative and qualitative (in)dependence, Acta Mathematica Hungarica 165(1), 218–273, 2021 | P. Major: The theory of Wiener-Ito integrals in vector-valued Gaussian stationary random fields, Part II, Moscow Math. J., 24(3), 331-367, 2023 | Berkes I., Borda B.: On the law of the iterated logarithm for random exponential sums, Trans. Amer. Math. Soc. 371, 3259-3280, 2019 | Bazarova A., Berkes I., Raseta M.: On trigonometric sums with random frequencies, Studia Sci. Math. Hung. 55, 141-152, 2018 | Berkes I., Borda B.: Berry-Esseen bounds and Diophantine approximation, Analysis Math. 44, 149–161, 2018 | Berkes I.: Strong approximation and a central limit theorem for St. Petersburg sums, Stoch. Proc. Appl. 129, 4500-4509, 2019 | Berkes, I., Borda, B.: On the discrepancy of random subsequences of {n alpha} II., Acta Arithmetica 199, 303-330., 2021 | Aistleitner, C., Berkes, I., Tichy, R.: Lacunary sequences in analysis, probability and number theory, Springer Lecture Notes in Mathematics, accepted for publication, 2024 | Berkes, I., Csáki, E.: On the almost sure central limit theorem along subsequences, Math. Pannonica 28(1), 11--15, 2022 | Bazarova, A., Berkes, I., Horváth, L.: Trimmed least square estimators for stable AR(1) processes, Math. Pannonica 28(1), 16-23, 2022 | Berkes, I., Borda, B.: Random walks on the circle and Diophantine approximation, J. London Math. Soc. 108, 409-440, 2023 | Berkes, I., Hörmann, S.: Some optimal conditions for the ASCLT, J. Theor. Probab. 37, 209--227., 2024 |

|
|
|

|

|

|
 vissza »
|
 |
|